DOMAIN SPACE IN A CLOSED GRAPH THEOREM

被引:2
作者
IYAHEN, SO
机构
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY | 1970年 / 2卷 / 5P1期
关键词
D O I
10.1112/jlms/s2-2.1.19
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:19 / &
相关论文
共 6 条
[1]   D(T - C)-SPACES AND CLOSED-GRAPH THEOREM [J].
IYAHEN, SO .
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 1968, 16 :89-&
[2]   SEMICONVEX SPACES [J].
IYAHEN, SO .
GLASGOW MATHEMATICAL JOURNAL, 1968, 9 :111-&
[3]  
IYAHEN SO, 1968, P LOND MATH SOC, V18, P285
[4]  
MAHOWALD M, 1961, J LOND MATH SOC, V36, P108
[5]  
ROBERTSON AP, 1956, P GLASGOW MATH ASSOC, V3, P9
[6]  
[No title captured]